Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Inequalities connecting solutions of Cremona's equations


Author: G. B. Huff
Journal: Bull. Amer. Math. Soc. 52 (1946), 287-291
DOI: https://doi.org/10.1090/S0002-9904-1946-08559-6
MathSciNet review: 0015859
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. B. Coble, Cremona's diophantine equations, Amer. J. Math. vol. 56 (1934) pp. 459-461. See especially p. 461. MR 1507037
  • 2. J. L. Coolidge, Algebraic plane curves, 1931, p. 399.
  • 3. Max Noether, Ueber Flachen welche Schaaren rationaler Curven besitzen, Math. Ann. vol. 3 (1871) p. 167.
  • 4. G. B. Huff, A sufficient condition that a C-characteristic be geometric, Proc. Nat. Acad. Sci. U.S.A. vol. 29 (1943) p. 198. MR 8909


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08559-6

American Mathematical Society